Advances in Differential Equations
- Adv. Differential Equations
- Volume 25, Number 1/2 (2020), 81-104.
Dissipative reaction diffusion systems with polynomial growth
We study quasi-positive dissipative reaction diffusion systems with polynomial growth and show several criteria for global-in-time existence of the classical solution uniformly bounded.
Adv. Differential Equations, Volume 25, Number 1/2 (2020), 81-104.
First available in Project Euclid: 6 February 2020
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Suzuki, Takashi. Dissipative reaction diffusion systems with polynomial growth. Adv. Differential Equations 25 (2020), no. 1/2, 81--104. https://projecteuclid.org/euclid.ade/1580958059